# SDR FDEA201007012325

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 1635-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SEAT TRACK HAS SCALLOPS PREVIOUSLY REMOVED AT STA 1635-1640 AT RBL 24.75, WHICH WILL INTERFERE WITH INSTALLATION OF CARGO HANDLING SYS.  REMOVED SEAT TRACK SECTION AT RBL 24.75, BS 1540-1640. FABRICATED NEW SEAT TRACK SEC, TREATED/PRIMED AND TOP COATED IAW SRM 51-40-02/ 51-20-01/ AMM 51-21-00-377-00-1.  INSTALLED NEW SEAT TRACK SECTION AT BS 1540-1640, RBL 24.75, IAW SRM 51-40-02.   NEW SEAT TRACK SECTION MADE FROM BAC 1520-792 EXTRUSION, PN 146N5135. MAJOR REPAIR.
